MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE MEDIAL DOME PAT TRL41MM; ATTUNE INSTRUMENTS : PATELLA TRIALS

DEPUY IRELAND - 9616671 ATTUNE MEDIAL DOME PAT TRL41MM; ATTUNE INSTRUMENTS : PATELLA TRIALS
Catalog Number 254501029
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
J&j medtech is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which j&j medtech has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, j&j medtech or its employees that the report constitutes an admission that the device, j&j medtech, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that trial broke on extraction.Broke into 2 pieces.All pieces were retrieved.No surgical delay.No patient consequences.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary according to the information received, "it was reported that trial broke on extraction." the product was returned to j&j medtech orthopaedics for evaluation.Visual analysis of the returned device found that the attune medial dome pat trl41mm has broken one of the three prongs.The broken fragment was not returned for evaluation.The observed condition of the device was consistent with a component failure that was caused by exposure to unintended forces like usage of excessive force in a prying motion while trialing.A functional test was not conducted due to not being applicable to the complaint condition.A dimensional inspection was not conducted due to not being applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the attune medial dome pat trl41mm would have contributed to the complained issue.Based on the investigation findings, the potential cause is traced to unintended use error, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE MEDIAL DOME PAT TRL41MM
Common Device Name
ATTUNE INSTRUMENTS : PATELLA TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key21997310
Report Number1818910-2025-07558
Device Sequence Number18303118
Product Code HWT
UDI-Device Identifier10603295136064
UDI-Public(01)10603295136064(10)MVMBHW780
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254501029
Device Lot NumberMVMBHW780
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2001
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age68 YR
Patient SexMale